# SDR UIEA2019080204900

- Difficulty date: July 29, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,163 hours, 16,935 cycles
- System (JASC): 2140 · Heating System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Malfunctioned
- Location: Cargo Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HEAT INOP.  PERFORMED FIM 21-43 FT 806, BLOCK 50. REMOVED AND REPLACED K2085 ANNUNCIATOR DISCONNECT RELAY. PERFORMED FWD CARGO HEATING SYSTEM OPERATIONAL TEST, NO FURTHER DEFECTS NOTED PER AMM 21-43-00.
